MathSciNet Relay Station
MathSciNet bibliographic data
MR1251700 (95f:46095) 46L05 (46L30 46L50)
Archbold, R. J.; Somerset, D. W. B. Transition probabilities and trace functions for $C\sp *$-algebras. Math. Scand. 73 (1993), no. 1, 81–111.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement